It is currently Sat Aug 19, 2017 10:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jun 26, 2013 9:13 pm 
Offline
New Poster
New Poster

Joined: Wed Jun 26, 2013 8:27 pm
Posts: 1
I have been taking hydrocodone for around 6 years, heavily the last 2. Took 50mg to not get sick, never went over 150mg...but toward the end 150mg wasn't even getting me a buzz.

I have tried unsuccessfully to get clean myself for a year. Everytime I bought it was my last time. I tried all sorts of remedys but I would snap on day 2 and go right back to it.

I just had enough. I called a pain management place Monday and they saw me on Tuesday.

They said I tested positive for barbiturates, which I hadn't taken in months?

Well long story short, Dr gave me a 1/4th of a suboxone every 30 minutes. I had taken Suboxone several years earlier and remembered it lasting forever, but not how much I took. After 6mg my heart rate got way up and I started to freak out. My BP was super high and heart rate was in the high 90's. He gave me a clonidine and after a few more minutes I chilled out. My mind was mush and I wasn't processing information very well.

He wanted me to take more Suboxone and I talked him out of it. I didn't have any pill cravings, but I was severely buzzed. I had a buddy that came with me and luckily he drove me home. I was nodding out on the way home. (Not enjoyable)

I seriously just want to be done with this chapter of life and move on. I got my script for 14 8mg tabs, take 1/4th of a tablet every 8 hours and as needed for withdrawal. Also got a script of Clonodine .1mg twice a day and trazodone for sleep.

I took 1/4 of a tablet of subutex this morning and have felt "off" ever since. Seems like it is hard to breath, got the shakes incredibly bad about 2 hours in and now (11 hours later) it is starting to fade away. I have a tight chest, trouble breathing, felt like my throat was swelling up at one point. I was at work and ended up toughing it out through the day and now that I am home I am scared to take more even though withdrawal is kicking in.

I've been reading here for the last 2 hours and I haven't come to a conclusion on what I should do. I'm scared to take 2mg...may take a smaller piece and see what happens. This whole shortness of breath thing scared me pretty bad. Will it always be like this or will it get better? I DO NOT want to be high, I want to not be in withdrawal.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 27, 2013 4:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi there,

When you went to the doctor on Tuesday and started taking suboxone, how long had it been since your last Hydro dose?

To me, it sounds like a reaction to too high of a dose, especially your first reaction to the 6mgs at/ after the doctor's visit. Suboxone has a long half life, so even though you took less today, you'll still feel a little bad for over doing it yesterday. 2mgs may be too high for you as well. Try taking 1mg in the AM and 1mg in the afternoon. That could hold you over pretty well and if not, you can always add to it.

I'm willing to bet what happened to you after you dosed yesterday, was a combination of things. One, your dose maybe being slightly too high still and two, an anxiety attack after taking the dose, triggered by what happened at the doctor visit the day before.

"I have a tight chest, trouble breathing, felt like my throat was swelling up at one point." <------ This is classic anxiety. You may not have even realized it but you could have been subconsciously nervous to take your dose for fear that you'd feel the same way as the previous day. This can easily trigger anxiety the second you start to feel any effects of the drug, which makes it hard to tell what is the drug vs. anxiety. Does that make sense?

Either way, my advice would be to knock you dose down even more just to even out a little and try to stay calm. Keep us posted and good luck.


Top
 Profile  
 
PostPosted: Wed Sep 25, 2013 1:03 am 
Offline
Average Poster
Average Poster

Joined: Sat Sep 21, 2013 12:12 am
Posts: 6
Hi I know this is old post but hoping your still around you wrote my story almost exactly I'm day 5 in tryn it n keep having side effects at all doses even down to what I would assume is 1mg I'm on film so kinda guessing I'm starting to think it's really just to strong of a drug for us done users I had been on dones for bout 7/8 yrs generally taking four tens a day at my highest use 10/12 tens a day but have been on 4 for last few years mostly due to cost of em I thought sub would be a miracle for me but so far it's been hell I'm lost and was hoping you have some advice since its been several months since you posted this :/


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Dec 03, 2013 12:06 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 03, 2013 12:00 am
Posts: 5
I know this is an old post but I am going through the same thing. I am on day 1 and I have felt "high" all day. I was a 70mg Vicodin addict and the dr gave me 8mg subs and I think it's way too high. About 2 hours after I took it I felt like I was on an IV morphine drip.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group